# SDR AALA202407058490

- Difficulty date: July 3, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Airbus A321-231
- Aircraft serial: 6401
- Aircraft time: 31,062 hours, 9,925 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Sensor
- Part number: 310ZN01Y01
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO ORD DUE TO THE FLIGHT CREW REPORTING A BLUE HYDRAULIC PUMP LOW PRESSURE ECAM ALONG WITH CIRCUIT BREAKER 11 AND 12 ON THE OVERHEAD PANEL POPPED IN FLIGHT. THE AIRCRAFT LANDED SAFELY AT ORD AND TAXIED TO THE GATE. MAINTENANCE ACCOMPLISHED TSM 31-54-00-810-925-A, INSPECTED BLUE HYDRAULIC SYSTEM WIRES WITH NO FAULTS NOTED AND RESET THE CIRCUIT BREAKERS. WHILE EXAMINING THE WIRING OF THE BLUE HYDRAULIC SYSTEM MAINTENANCE FOUND THE BLUE ELECTRIC PUMP PHASE -UNBALANCED DETECTOR / SENSOR INOPERATIVE AND REPLACED IT PER AMM 29-12-18. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO FAULTS OR FAILURES NOTED.
